Atheistforums.com

Science Section => Science General Discussion => Biology, Psychology & Medicine => Topic started by: Mike Cl on June 26, 2021, 04:37:12 PM

Title: Trulicity
Post by: Mike Cl on June 26, 2021, 04:37:12 PM
Anybody else taking it?  I just started mine last Monday.  I also take a long term and short term insulin shot twice a day.  I have noticed that I have to cut down the amount of each, or I get the dreaded sugar low.  Which, seems to me, is a good thing.  I think it is working for me, but I need a much longer trial to really nail it down. 
Title: Re: Trulicity
Post by: Mr.Obvious on June 26, 2021, 06:25:54 PM
I have no clue what you are talking about.

Sorry.

No clue.

Drunk as fuck.

But still no clue.
Title: Re: Trulicity
Post by: Mike Cl on June 26, 2021, 07:38:11 PM
I have no clue what you are talking about.

Sorry.

No clue.

Drunk as fuck.

But still no clue.
No need to know, unless you are diabetic.
Title: Re: Trulicity
Post by: Gawdzilla Sama on June 27, 2021, 06:29:21 AM
Started Ozempic and loving it. One shot a week. My numbers are the best in years. ymmv
Title: Re: Trulicity
Post by: Mike Cl on June 29, 2021, 05:36:56 PM
I guess nobody else is taking this stuff.  What I've discovered so far.  It produces 3 side effects for me.  Gas, nausea (but not to the vomit stage), and light headedness.  Nausea is the most persistent. Sunday it was so much of a nuisance that I had one small bowl of food for the entire day.  So, in a little over a week I've lost 10lbs.  My usual insulin intake was 25 units long acting insulin both morning and night.  And 25 units short acting insulin with each meal.  The first day I did that after my Trulicity shot  I had a huge sugar crash.  I have been using half and sometimes much less than half of those doses.  Today I had about half of what I used to eat for lunch--and took 5 units of short acting insulin.  2hrs. later my blood sugar was at 114; amazing for me.  So far, the lowered insulin intake is very good.  But the price, so far, is not feeling all that good.  But my usual reaction (if I have one) is nausea, which usually abates within 2 weeks.  And as I understand it, trucility is also good protection for the cardio/vascular system (I've had 8 stints) which is a huge bonus.  So, if I can outlast the side effects--which are supposed to last no longer than a month, I'll be in better shape. 

So, fellow diabetics, this may be something for you to look into.  In another couple of weeks I'll have a better handle on exactly what this will or will not do for me.